# SDR WX0A070940

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4052504925
- Part serial: 34161
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE STARTED APU AND AFTER RIGHT PACK TURNED ON, FUEL FUMES CAME INTO CABIN AND FUEL DRIPPING UNDERNEATH APU.  REMOVED AND REPLACED APU FCU AND SEQUENCE OIL PRESSURE SWITCH, WORK PERFORMED IAW AMM 49-30-01 AND 49-30-03.  OPS AND LEAK CHECK GOOD.
